# SDR UIEA2021110802360

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Fire Detect
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE LP1 AFTER EXT POWER DISC(  RESET FIRE LOOP BREAKER IAW B767 AMM 20-60-01  )
